BibTeX record journals/moc/GaalP97

download as .bib file

@article{DBLP:journals/moc/GaalP97,
  author    = {Istv{\'{a}}n Ga{\'{a}}l and
               Michael E. Pohst},
  title     = {Power integral bases in a parametric family of totally real cyclic
               quintics},
  journal   = {Math. Comput.},
  volume    = {66},
  number    = {220},
  pages     = {1689--1696},
  year      = {1997},
  url       = {https://doi.org/10.1090/S0025-5718-97-00868-5},
  doi       = {10.1090/S0025-5718-97-00868-5},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/GaalP97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics